# SDR DALA2020102303438

- Difficulty date: October 21, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 62,095 hours, 20,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: L4 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEVEL 2 CORROSION ON LOWER SILL, OUTER CHORD, L-4 DOOR BETWEEN STA 1660-STA 1680 AT PASSENGER CABIN.  CORRODED AREA REPLACED.
